# SDR CA030422002

- Difficulty date: April 17, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Make and model: Stbros SD360
- Engine: Pwa PT6A65AR
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: A552326
- Condition: Broken
- Location: Power Lever
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE PILOT COULD NOT GET RT ENGINE POWER LOW ENOUGH FOR APPROACH POWER SETTING. A/C LANDED AT HIGHER THAN NORMAL POWER SETTING AND AFTER LANDING NEITHER BETA OR REVERSE SELECTIONS WERE POSSIBLE. MAINT FOUND POWER LEVER MOVEMENT IN COCKPIT LIMITED IN FORWARD DIRECTION AND NO MOVEMENT IN EITHER DIRECTION WAS VISIBLE AT ENGINE. INVESTIGATION REVEALED THE RT POWER CONTROL TELEFLEX CABLE HAD BROKED INSIDE ITS CONDUIT. LOCATION OF BREAK WAS AT A 180 DEGREE BEND IN CABLE JUST BELOW ENGINE CONTROL CAM CLUSTER.
